# SDR MASA200500450

- Difficulty date: June 8, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 4,556 hours, 3,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEATS 16A AND C EMERGENCY FLOOR LIGHTING MISSING.  MAINTENANCE INSTALLED NEW LIGHTING STRIP.
